# SDR WX0A2020081073551

- Difficulty date: August 7, 2020
- Submitted: August 10, 2020
- Operation: Air carrier
- Aircraft: N238NV
- Make and model: Airbus A320-214
- Aircraft serial: 2133
- Aircraft time: 57,606 hours, 21,599 cycles
- System (JASC): 2300 · Communications System
- Part: Cids
- Part number: 201H000520A
- Part serial: 010H00003351
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER LANDING RECEIVED UNCOMMANDED PA AND INTERPHONE ACTIVATION WITH ASSOCIATED CHIMES. EMER EVAC HORN ALSO CAME ON INTERMITTENTLY. / REMOVED & REPLACED CIDS DIRECTOR IAW AMM 23-73-34. OPS CHECK GOOD NO DEFECTS NOTED."
